Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is there any way to get your blood pressure lower in a short period of time?

Is there any way to get your blood pressure lower in a short period of time? Is there any way to get your blood pressure lower in a short period of time?
Thu, 10 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
  User's Response
's  Response
Cut back on sodium intake, and that can help a lot. Relaxation techniques, deep breathing, cutting back on stress can help also.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Sir i got an episode 3 months back where i got acute pain on my right back side then I felt I am fainting , a lot of anxiety and short breathness , my bp reading were 200/ 120 that time and I also felt burning sensation in my stomach .Doctor prescribed atenol 50 mg and gastroc medicines, then after 10 days i found my bp lowered upto 90/60 and my physician told to stop using medicine since then i am doing regular bp check up every week. 80% times my bp reading comes 130/80. Some time it goes 140/90 , 150/80 ,160/100,130 /90. So is it normal that bp reading can differ in this way , or i need to take medicine coz it makes me anxious .I also have loss of appetite problem

doctor1 MD

yes. my boyfriend takes workout drinks regulary to workout. they have increased his blood pressure. he has a physical for a job, and beign a bit anxious has raised it a bit more, is there a tip or trick to lowering it for a short time. to get to a more normal number?

doctor1 MD

What is the fastest way to reduce my blood pressure (I must pass my DOT physical before the end of June or I could lose my certification to drive a commercial bus). My doctor just started me on Zestril 10mg, I m afraid it won t lower my BP in time for me to pass the physical!

Recent questions on  Hypertension

doctor1 MD

i am suffering from anxiety at present due to recent seperation from husband and work stress. I have just returned from a nurses appt due to my high blood pressure and she has booked me an appointment for next Weds with the doctor as I now reuire medication to lower it. Am i safe to take Kalms herbal remedy to try and calm me down?

doctor1 MD

hello. i am a 52 yr old female and have been taking tablets for high bp for 2 years. recently my bp has been very high and i dont know how to get it down. i take my tablets properly but still its going up. last reading was 224 over 107. can u advise me

doctor1 MD

I am having heart problems. One week a go I was rushed into hospital with high blood pressure of 180/100 and put on a drip etc to calm down. I have suffered similar attacks for about 2 years since I moved from England to Mexico. I often have panic attacks and this seems to cause the high blood pressure. The problem I have now is that every time I panic I think that I am going to have a heart attack which makes me panic further and I end up back in a hospital bed. The doctors did a basic electrical scan of my heart and found nothing at the time. I have lowered my sodium intake since and tried to reduce stress. I was given some pills to help with the process of recovery. The pills do help and my blood pressure seems to be lower, it can now go as long as 88/45, but in an instant of panic it can rise very high and stay there for long periods until I try and calm myself or visit a doctor. I´m only 27 years old and I am beginning to be scared every time I miss a breathe. Is there anything more I can do? Do I need to see an expert? I am living in Mexico and everything is expensive and I´m finding things difficult.

doctor1 MD

Hi Dr. Sam. I withdrew fron Effexor total of 225. mg. I went to 150 mg. for 10 days. then .75 mg. for 10 days. This is day 4 of Freedom. I had flu like symtoms for 4 days on the first reduction. Then brain zaps and unable to sleep more than an hour or so for 2 days..and then I slept four full hours 2 nights ago and last night I slept for 6 hours. I have other symtoms but can manage those okay. However..today even though I had the energy to get lots done.. as soon as I lie down to rest or sleep... a fresh new hell has hit...itchiness all over and even feet bottoms... jumping from one place of my body to another. I am a Gillian Barre survivor... and on 10 mg Felodipine for High blood pressure. Is there anything I can do beyond prayer to help myself fast track through this phase of the withdrawl? My attitude is good...and the Effexor was to help me during a time of anxiety...long gone.. this is much worse..but I am not giving up! Thank you for any advice/help as you may be able to give me! Patricia

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...